# SDR SPAA0000040

- Difficulty date: December 20, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 46,254 hours, 29,167 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 6547594
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 737-55-1055 FOUND UNEVEN PREVIOUSLY BLENDED AREA AT LEFT SIDE HORIZONTAL STABILIZER CENTER SECTION REAR SPAR FITTING LOWER CLEVIS AFT LUG, AFT FACE. REPAIRED BY SPOT FACING/MACHINING SURFACE TO OBTAIN A FLAT SURFACE. APPROVAL FOR REPAIR PROVIDED BY FAA FORM 8110-3 DATED DECEMBER 18, 2000. WORK ACCOMPLISHED ON ECRA N703S -55-B737-008-EAC.
